Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Open Science Journal of Mathematics and Application
Open Science Journal of Mathematics and Application is a home for original research papers of high quality in all areas of mathematics with applications. The target audience comprises: pure and applied mathematicians, graduate students in broad fields of sciences and technology, and scientists and engineers interested in mathematics. The journal is dedicated to publishing first-rate research papers in English and making the research findings available to a wide scientific community.
ISSN Print: 2381-4934
ISSN Online: 2381-4942
Volume 3, Issue 2, April 2015
Completion of Standard Fuzzy Metric Space
Jehad  R. Kider
Pages: 19-25  |  >>Abstract
Downloads: 20  Since Aug. 28, 2015    Views: 1691  Since Aug. 28, 2015
Variable Fluid Properties Effects on Hydromagnetic Fluid Flow over an Exponentially Stretching Sheet
Mostafa  A. A. Mahmoud
Pages: 26-33  |  >>Abstract
Downloads: 49  Since Aug. 28, 2015    Views: 2026  Since Aug. 28, 2015
Spectral Problems of Multiparameter System of Operators with Two Parameters
Rakhshanda  Dzhabarzadeh,   Afet  Jabrailova
Pages: 34-38  |  >>Abstract
Downloads: 24  Since Aug. 28, 2015    Views: 2115  Since Aug. 28, 2015
Series Expansion for the Real Numbers to Degrees
Kolosov  Petro
Pages: 39-42  |  >>Abstract
Downloads: 24  Since Aug. 28, 2015    Views: 1701  Since Aug. 28, 2015
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
Copyright © 2013-, Open Science Publishers - All Rights Reserved